Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 3, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Feb 28, 2012, 6:33 PM CST for Hall County, Howard County, Nebraska. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 28, 2012, 6:33 PM CST (00:33 UTC)
- Expired
- Feb 28, 2012, 7:15 PM CST
- In force
- 42 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hall County, NE, Howard County, NE
The radar
The Grand Island radar (KUEX), 63 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 3:53 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.6 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 464 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 519 m²/s²
- 0-3 km storm-relative helicity
- 560 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
880 WUUS53 KGID 290033 SVRGID NEC079-093-290115- /O.NEW.KGID.SV.W.0003.120229T0033Z-120229T0115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE HASTINGS NE 633 PM CST TUE FEB 28 2012 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... HALL COUNTY IN SOUTH CENTRAL NEBRASKA... SOUTHEASTERN HOWARD COUNTY IN CENTRAL NEBRASKA... * UNTIL 715 PM CST * AT 630 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DANNEBROG TO WOOD RIVER...AND MOVING NORTHEAST AT 45 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. * LOCATIONS IMPACTED INCLUDE... GRAND ISLAND...ALDA...DONIPHAN AND ST. LIBORY. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 293 AND 317. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4070 9828 4070 9872 4104 9872 4129 9829 TIME...MOT...LOC 0033Z 223DEG 38KT 4112 9844 4081 9850 WIND...HAIL 60MPH 0.75IN $$ WESELY
2 follow-up statements
351
WWUS53 KGID 290051
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
651 PM CST TUE FEB 28 2012
NEC079-093-290115-
/O.CON.KGID.SV.W.0003.000000T0000Z-120229T0115Z/
HALL NE-HOWARD NE-
651 PM CST TUE FEB 28 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HOWARD AND NORTHERN HALL COUNTIES UNTIL 715 PM CST...
AT 649 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PALMER TO GRAND ISLAND...MOVING NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN HOWARD AND NORTHEASTERN
HALL COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4088 9829 4076 9871 4085 9872 4087 9872
4103 9851 4129 9829
TIME...MOT...LOC 0051Z 223DEG 38KT 4126 9827 4095 9833
WIND...HAIL 60MPH <.75IN
$$
WESELY875
WWUS53 KGID 290107
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
707 PM CST TUE FEB 28 2012
NEC079-093-290117-
/O.EXP.KGID.SV.W.0003.000000T0000Z-120229T0115Z/
HALL NE-HOWARD NE-
707 PM CST TUE FEB 28 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOWARD AND
NORTHERN HALL COUNTIES WILL EXPIRE AT 715 PM CST...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.
LAT...LON 4088 9829 4076 9871 4085 9872 4087 9872
4103 9851 4129 9829
TIME...MOT...LOC 0107Z 223DEG 38KT 4138 9811 4107 9818
$$
ROSSIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 5:54 PM CST, 39 minutes earlier.
Area forecast discussion, Feb 28, 5:54 PM CST, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 554 PM CST TUE FEB 28 2012 .UPDATE...WINDS HAVE SUBSIDED ACROSS PORTIONS OF NORTH CENTRAL KANSAS. WILL ALLOW WIND ADVISORY TO EXPIRE. && .PREV DISCUSSION... /ISSUED 526 PM CST TUE FEB 28 2012/ AVIATION...00Z TAF. THUNDERSTORMS ARE STILL POSSIBLE FOR A COUPLE HOURS UNTIL THE FRONT MOVES THROUGH THE KGRI TERMINAL AREA. WINDS WILL TURN TO THE WEST WITH THE FRONT BUT SHOWERS ARE POSSIBLE FOR A TIME BEHIND THE FRONT. WINDS WILL CONTINUE TO BE BREEZY THROUGH THE NIGHT AND INTO WEDNESDAY. BY AFTERNOON THE WINDS WILL START TO DIMINISH GRADUALLY. PREV DISCUSSION... /ISSUED 401 PM CST TUE FEB 28 2012/ SHORT TERM...TONIGHT AND WEDNESDAY. MAIN FORECAST CONCERN WILL BE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. LATEST RADAR SHOWS THE SHOWERS AND THUNDERSTORMS THAT DEVELOPED ACROSS THE FORECAST AREA THIS MORNING HAVE MOVED OUT OF THE AREA. SURFACE ANALYSIS HAS THE SURFACE LOW IN NORTHEAST COLORADO. A WARM FRONT EXTENDS TO THE EAST FROM THE LOW AND COLD FRONT TO THE SOUTH. SATELLITE HAS CLEARING BEHIND THE COLD FRONT. EXPECT THUNDERSTORMS TO DEVELOP ALONG THE COLD FRONT THIS AFTERNOON THEN MOVE TO THE NORTHEAST THROUGH THE EVENING...THEN BE OUT OF THE AREA BY MIDNIGHT. MOST UNSTABLE CAPE VALUES ARE AROUND 750 TO 1000 J/KG DEPENDING ON THE MODEL AND SHOULD BE ENOUGH TO GET THE THUNDERSTORMS GOING. THE SHEAR IS STRONG ENOUGH TO MAINTAIN THUNDERSTORMS DURING THE LATE AFTERNOON INTO THE EVENING. LATE THIS EVENING THE PRECIPITATION WILL BE MORE RAIN AND AS COLDER AIR MOVES INTO THE AREA IN THE NORTHWEST THE RAIN MAY MIX WITH SNOW. BEHIND THIS SYSTEM LATE TONIGHT THE WINDS FROM THE WEST WILL CONTINUE TO BE BREEZY. SKIES WILL CLEAR OUT AS THE SYSTEM MOVES OFF TO THE NORTHEAST. WINDS CONTINUE ON WEDNESDAY BUT AS THE PRESSURE GRADIENT LOOSENS DURING THE AFTERNOON WINDS WILL START TO DIMINISH. MUCH DRIER AIR MOVES INTO THE AREA BEHIND THIS SYSTEM AS WELL AND WITH MIXING DOWN DRIER AIR HAVE KEPT THE DEW POINTS LOWER DURING THE AFTERNOON ON WEDNESDAY. WILL HAVE TO CONTINUE TO MONITOR THIS AREA FOR FIRE WEATHER CONCERNS DURING THE AFTERNOON. LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY. BY THURSDAY MORNING...THE NEXT UPPER LEVEL SHORTWAVE WILL PROGRESS INTO THE COLORADO ROCKIES WHILE A LOW AMPLITUDE RIDGE WILL BUILD ACROSS THE PLAINS. SOUTHERLY FLOW WILL RETURN TO THE PLAINS HELPING INCREASE TEMPERATURES ON THURSDAY. HOWEVER...AHEAD OF THE SHORTWAVE...A SURFACE BOUNDARY WILL PUSH THROUGH THE WESTERN PORTION OF THE CWA BY AROUND NOON ON THURSDAY AND COMPLETELY THROUGH THE CWA BY AFTERNOON/EARLY EVENING. WITH THIS INITIAL PUSH...A WIND SHIFT TO WEST NORTHWEST CAN BE EXPECTED THROUGH THE AFTERNOON HOURS ON THURSDAY. THE MAIN SHORTWAVE WILL BEGIN TO SLIDE INTO THE REGION BEGINNING THURSDAY NIGHT. BOTH THE GFS AND THE EC SUGGEST A PRECIPITATION BAND WILL BEGIN TO DEVELOP AFTER 0Z FRIDAY SETTING UP ACROSS SOUTHERN NEBRASKA AND NORTHERN KANSAS. SOME ISENTROPIC LIFT IS ALSO PRESENT AMONG BOTH MODELS OVER THE SAME AREA MAINLY THROUGH 12Z FRIDAY AND THEN CONTINUES TO SHIFT EAST WITH THE MAIN WAVE ENERGY. BOTH MODELS ALSO KEEP PRECIPITATION AROUND THROUGH 18Z FRIDAY. THERE REMAINS SOME QUESTION AS TO PRECIPITATION TYPE. MODEL SOUNDINGS FROM BOTH THE GFS AND THE EC SUGGEST SNOW. HOWEVER...WITH THE ONSET OF PRECIPITATION AND ALSO TOWARDS THE END OF THE EVENT...TEMPERATURES WILL LIKELY BE AT OR NEAR 40 DEGREES SUGGESTING THE POSSIBILITY FOR A RAIN SNOW MIX AND OR JUST RAIN. THEREFORE...DECIDED TO LEAVE A RAIN SNOW MIX IN THE FORECAST AND MENTION RAIN FOR THE SOUTHERN PORTIONS OF THE CWA TOWARDS THE END OF THE SYSTEM WHERE TEMPERATURES CLIMB ABOVE 40. WITH THE PASSAGE OF THE FRONTAL BOUNDARY ON THURSDAY...DECIDED TO LOWER HIGH TEMPERATURES SLIGHTLY AS THE FRONT WILL LIKELY MOVE THROUGH BEFORE THE MAIN HEATING OF THE DAY. HIGH TEMPERATURES ON FRIDAY MAY ALSO NEED TO BE LOWERED SLIGHTLY WITH THE ONSET OF PRECIPITATION DURING THE DAY. BEHIND THE SYSTEM...AN UPPER LEVEL RIDGE WILL BEGIN TO BUILD BACK INTO THE REGION BEGINNING ON SATURDAY AND WILL REMAIN ACROSS THE AREA THROUGH THE REST OF THE LONG TERM PERIOD. NO PRECIPITATION IS EXPECTED AND WHILE FRIDAY WILL BE THE COOLEST DAY OF THE PERIOD...EACH SUBSEQUENT DAY WILL LIKELY BE SLIGHTLY WARMER WITH MONDAY THE WARMEST DAY OF THE PERIOD WITH SEVERAL SITES NEAR 60 DEGREES. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, Feb 28, 4:24 PM CST, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 424 PM CST TUE FEB 28 2012 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 291200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 424 PM CST TUE FEB 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS THE OUTLOOK AREA LATE THIS AFTERNOON INTO THE EARLY EVENING. THERE IS POTENTIAL FOR A FEW THUNDERSTORMS TO BECOME SEVERE...WITH HAIL TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS OF 60 MPH THE PRIMARY HAZARDS. ISOLATED TORNADOES ARE ALSO POSSIBLE. A WIND ADVISORY IS IN EFFECT FOR PHILLIPS...ROOKS...SMITH...AND OSBORNE COUNTIES OF NORTH CENTRAL KANSAS THIS AFTERNOON. PLEASE REFER TO THE LATEST WIND ADVISORY MESSAGE FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ON WEDNESDAY...BREEZY CONDITIONS WILL CONTINUE THROUGH THE MORNING HOURS. WEST WINDS WITH SPEEDS OF 20 TO 30 MPH AND GUSTS NEAR 40 MPH WILL BE POSSIBLE...PRIMARILY ACROSS SOUTH CENTRAL NEBRASKA. DURING THE AFTERNOON...THE COMBINATION OF GUSTY WINDS...ABOVE AVERAGE TEMPERATURES AND LOWER DEWPOINTS WILL RESULT IN AN ELEVATED FIRE DANGER ACROSS AREAS ALONG AND WEST OF A LINE FROM SUMNER NEBRASKA TO BELOIT KANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, Feb 28, 5:34 PM CST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
534 PM CST TUE FEB 28 2012
NEZ040-047-282345-
GREELEY NE-HOWARD NE-
534 PM CST TUE FEB 28 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HOWARD AND EASTERN
GREELEY COUNTIES UNTIL 545 PM CST...
AT 530 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF ELBA...OR 27 MILES SOUTHEAST
OF ORD...MOVING NORTHEAST AT 50 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WOLBACH...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4163 9828 4143 9829 4120 9851 4130 9871
4168 9838
TIME...MOT...LOC 2334Z 214DEG 44KT 4140 9848
WESELYSpecial weather statement, Feb 28, 5:46 PM CST, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 546 PM CST TUE FEB 28 2012 NEZ040-047-290000- GREELEY NE-HOWARD NE- 546 PM CST TUE FEB 28 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOWARD AND SOUTHEASTERN GREELEY COUNTIES UNTIL 600 PM CST... AT 544 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF WOLBACH...OR 30 MILES NORTH OF GRAND ISLAND...MOVING NORTHEAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WOLBACH... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4167 9831 4137 9829 4128 9849 4137 9861 TIME...MOT...LOC 2346Z 229DEG 34KT 4136 9844 WESELY
Special weather statement, Feb 28, 6:00 PM CST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
600 PM CST TUE FEB 28 2012
KSZ007-290030-
JEWELL KS-
600 PM CST TUE FEB 28 2012
...SIGNIFICANT WEATHER ADVISORY FOR JEWELL COUNTY UNTIL 630 PM CST...
AT 558 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JEWELL...OR 15 MILES NORTHWEST OF BELOIT...
MOVING NORTHEAST AT 60 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
RANDALL...
MANKATO...
BURR OAK...
MONTROSE...
FORMOSO...
LOVEWELL STATE PARK...
WEBBER...
LAT...LON 3957 9795 3957 9824 3966 9849 3999 9849
4000 9793 3972 9793
TIME...MOT...LOC 0000Z 226DEG 59KT 3969 9819
GUERREROSpecial weather statement, Feb 28, 6:15 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 615 PM CST TUE FEB 28 2012 NEZ087-290100- THAYER NE- 615 PM CST TUE FEB 28 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN THAYER COUNTY UNTIL 700 PM CST... AT 614 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BELLEVILLE...OR 17 MILES NORTH OF CONCORDIA...MOVING NORTHEAST AT 45 MPH. THIS STORM MAY CLIP SOUTHEASTERN THAYER COUNTY WITHIN THE NEXT 45 MINUTES. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CHESTER... HUBBELL... GILEAD... LAT...LON 4000 9772 4025 9737 4000 9737 TIME...MOT...LOC 0012Z 227DEG 37KT 3985 9757 GUERRERO
Local storm report, Feb 28, 6:17 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
617 PM CST TUE FEB 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM HAIL SUPERIOR 40.02N 98.07W
02/28/2012 E0.25 INCH NUCKOLLS NE PUBLIC
PEA SIZED HAIL
&&
SROSSISpecial weather statement, Feb 28, 6:19 PM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
619 PM CST TUE FEB 28 2012
NEZ039-046-290045-
SHERMAN NE-VALLEY NE-
619 PM CST TUE FEB 28 2012
...SIGNIFICANT WEATHER ADVISORY FOR VALLEY AND SHERMAN COUNTIES UNTIL
645 PM CST...
AT 616 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
COMSTOCK TO 7 MILES WEST OF LOUP CITY TO 5 MILES SOUTHWEST OF
HAZARD...AND MOVING NORTHEAST AT 60 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
ORD...
ELYRIA...
FORT HARTSUFF STATE PARK...
LOUP CITY...
ROCKVILLE...
SHERMAN RESERVOIR DAM...
ASHTON...
NORTH LOUP...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4175 9876 4139 9874 4105 9875 4104 9912
4105 9912 4104 9915 4105 9917 4104 9918
4105 9922 4128 9914 4174 9920
TIME...MOT...LOC 0020Z 222DEG 54KT 4166 9911 4135 9905
4110 9912
WESELYThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 6:14 PM CST | Severe Thunderstorm Warning | GID | Buffalo, Kearney, Phelps | 31 min |
| Feb 28, 6:15 PM CST | Special Weather Statement | GID | Thayer | 45 min |
| Feb 28, 6:19 PM CST | Special Weather Statement | GID | Sherman, Valley | 26 min |
| Feb 28, 6:48 PM CST | Special Weather Statement | GID | Greeley | 27 min |
| Feb 28, 7:18 PM CST | Special Weather Statement | GID | Merrick, Nance | 27 min |
| Feb 28, 7:24 PM CST | Severe Thunderstorm Warning | GID | Fillmore, Thayer | 36 min |
| Feb 28, 7:37 PM CST | Special Weather Statement | GID | York | 23 min |
| Feb 28, 9:37 PM CST | Wind Advisory | GID | Adams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more | 18 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.